It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by beatle on February 17, 2000 at 23:35:11:

In Reply to: Erectile Dysfunction / Hypertension posted by Kevin on February 15, 2000 at 22:53:45:

: Six months ago, I was diagnosed with severe hypertension. Since that time, I have needed to take
: several medications to help bring my blood pressure back out of the danger zone. These medications
: have made it very difficult - and sometimes impossible - to have a normal sexual relationship with my
: new wife.
: My life has changed so much these past six months. I'm only 45 and I'm feeling helpless. These
: medications have left me feeling that life is not worth living if I have to live this way. To lose my sexuality
: on top of everything else.....
: Does anybody have any ideas about what is available on the market that will help. Viagra is out of the
: question because it cannot be taken with many of my other meds.

Anything I say should not substitute for advice from your doctor. The medications are saving your life but the erectile difficulties that come as a side-effect are very difficult to deal with. Many, many high BP meds can cause impotence. I would suggest talking to your doctor about a "Vaccum Constriction Device" to help with potency.
The other issue is that it seems you are having the very real grief that comes with the loss of potency. I would suggest you talk it over with your doctor. Tell your doctor what you told us ("these medications have left me feeling that life is not worth living...").
There is hope of a better life for you. I would suggest you get in to see your doctor as soon as you can.
beatle1234a@ivillage.com

Follow Ups

All times are GMT -7. The time now is 08:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!